# SDR SIMA2018053026004

- Difficulty date: May 26, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- Aircraft time: 33,885 hours, 29,716 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  RECEIVED A LG AIR/GND FAIL MESSAGE.  COMPLIED WITH QRH, DECLARED AN EMERGENCY AND DIVERTED.  TROUBLESHOT IAW FIM 32-63-00-810-806-A SUBTASK 816-003-A.  FOUND SIGNS OF CORROSION AND ARCING ON NLG WOW SWITCH CONNECTOR.
